Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 240, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2011, 2:11 PM EDT for Dade County, Walker County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 2:11 PM EDT (18:11 UTC)
- Expired
- May 26, 2011, 2:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:12 PM EDT | HAIL 0.75 | 2 Nnw Trenton, GA | DADE COUNTY 911 REPORTED PEA TO DIME-SIZED HAIL IN TRENTON AND AN OFF-DUTY 911 OPERATOR REPORTED DIME-SIZED HAIL IN SAND MOUNTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 10:15 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
621
WUUS52 KFFC 261811
SVRFFC
GAC083-295-261845-
/O.NEW.KFFC.SV.W.0240.110526T1811Z-110526T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DADE COUNTY IN NORTHWEST GEORGIA
NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 245 PM EDT
* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TRENTON...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOOKOUT MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3499 8546 3499 8527 3499 8526 3497 8526
3483 8556 3489 8559 3499 8549 3499 8547
TIME...MOT...LOC 1811Z 230DEG 26KT 3490 8551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:51 PM EDT, 20 minutes earlier.
Area forecast discussion, May 26, 1:51 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 151 PM EDT THU MAY 26 2011 .PREV DISCUSSION... /ISSUED 1037 AM EDT THU MAY 26 2011/ UPDATE... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 600 PM. THINKING FROM SPC IS THE RISK FOR TORNADOES IS LOW...BUT NOT IMPOSSIBLE...AND A SEVERE T-STORM WATCH IS THE BEST WAY TO GO. DAMAGING WINDS AND LARGE HAIL THE BIGGEST TREATS. BDL PREV DISCUSSION... /ISSUED 740 AM EDT THU MAY 26 2011/ SHORT TERM /TODAY THROUGH SATURDAY/... SHORT TERM BEGINS WITH CLOSED UPPER LOW OVER MISSOURI...SURFACE LOW OVER ILLINOIS...AND A COLD FRONT EXTENDING DOWN THE MISSISSIPPI RIVER. CONVECTION THAT DEVELOPED AHEAD OF THE FRONT YESTERDAY HAS WEAKENED SIGNIFICANTLY...BUT SHOWERS WITH EMBEDDED THUNDER WILL CONTINUE TO MOVE INTO NORTHWEST GEORGIA. TODAY AND FRIDAY...THE UPPER LOW WILL SHIFT NORTHEAST...DAMPING OUT AND GRADUALLY BEING ABSORBED BY THE LONGWAVE SYSTEM. COLD FRONT WILL CONTINUE TO WEAKEN INTO AN ILL-DEFINED BOUNDARY...BUT THE BOUNDARY WILL HANG AROUND THE SOUTHEAST AND CAROLINAS INTO THE WEEKEND. MAIN CONCERN FOR THE SHORT TERM IS POTENTIAL FOR SEVERE WEATHER TODAY. NEARLY UNIDIRECTIONAL FLOW THROUGH THE COLUMN...BUT ENOUGH SPEED SHEAR TO BRING 30-40KT 0-6KM BULK SHEAR INTO PORTIONS OF NORTH GEORGIA...WITH SOME HINTS AT UP TO 50KT SUGGESTED NEAR THE TENNESSEE BORDER. WIDESPREAD 1500-2000 J/KG CAPE EXPECTED TODAY AHEAD OF THE FRONT. SOME QUESTION AS TO HOW THIS EARLY MORNING CONVECTION MIGHT MODIFY THE AIRMASS...BUT NMM AND ARW REFLECTIVITY PROGS HAVE THIS INITIAL CONVECTION WEAKENING (AS IT IS CURRENTLY DOING) ENOUGH TO ALLOW FOR THE MAIN EVENT TO DEVELOP THIS AFTERNOON...THOUGH THESE REFLECTIVITY FORECASTS ARE A BIT ON THE SLOW SIDE. MAIN THREAT WILL BE DAMAGING WINDS IN A HYBRID STORM ENVIRONMENT (NOT QUITE ENOUGH SHEAR FOR SIGNIFICANT QLCS...BUT TOO MUCH FOR A PURELY PULSE SCENARIO). BEST WINDOW FOR DEVELOPMENT THIS AFTERNOON AND EVENING LOOKS TO BE 21Z-03Z. LARGE HAIL AND AN ISOLATED TORNADO CANNOT BE TOTALLY RULED OUT...BUT WITH THE DAMPING TREND OF THE UPPER LOW AS WELL AS ITS CONTINUED NORTHEAST MOVEMENT (TAKING THE BEST DYNAMICS TOWARD THE MID-ATLANTIC AND NEW ENGLAND)...AM NOT OVERLY CONCERNED ABOUT THE TORNADO THREAT. TEMPS TODAY AND FRIDAY WILL BE NOTICEABLY COOLER...ALMOST AT AVERAGE LEVELS. NAM IS A LITTLE MORE AMPLIFIED WITH THE UPPER TROUGH AND THUS HAS HIGHS 4-6 DEGREES COOLER THAN THE GFS/MAV. HAVE TAKEN A GENERAL BLEND BUT LEANED TOWARD THE MAV AS THE GFS IS SUPPORTED MORE IN ITS MASS FIELDS BY THE ECMWF. POPS CONTINUE ON FRIDAY AS THE SYSTEM DIFFUSES. IN THE MEANTIME... HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL BE ALLOWED TO RIDGE INTO THE SOUTHEAST. THIS WILL PUSH MOISTURE BACK INTO THE REGION SATURDAY...WARRANTING SLIGHT CHANCE POPS EAST. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... EXTENDED PROGS COMING INTO BETTER AGREEMENT WITH UPPER RIDGE DOMINATING THE SOUTHERN APPALACHIANS WHILE TROUGHINESS REMAINS OVER FLORIDA. WITH INCREASING THICKNESSES...THE 90 DEGREE WEATHER WILL RETURN. SOME INDICATIONS THAT THE MOUNTAINS ESPECIALLY MAY SEE SOME PULSE CONVECTION SUNDAY INTO MEMORIAL DAY...BUT IT DOES NOT LOOK WIDESPREAD. NEXT SLUG OF MOISTURE MOVES IN LATE WEDNESDAY AS THE UPPER HIGH RETROGRADES WEST AND A WEAK FRONT PUSHES THROUGH THE APPALACHIANS. THE SOUTHERN END OF THE FRONT LOOKS MOSTLY DRY...BUT THERE MAY BE ENOUGH THERE TO WORK WITH. TDP && .AVIATION... 18Z UPDATE... SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK. WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH 06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT TO MVFR LEVELS THROUGH 15Z THEN SCT OUT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 64 82 62 / 40 70 40 20 ATLANTA 85 65 82 65 / 50 50 30 10 BLAIRSVILLE 83 62 76 56 / 80 80 40 10 CARTERSVILLE 85 61 81 58 / 60 80 30 10 COLUMBUS 90 67 87 67 / 30 50 30 10 GAINESVILLE 86 63 79 62 / 60 70 40 10 MACON 93 66 86 64 / 30 50 40 20 ROME 85 63 84 56 / 70 70 20 10 PEACHTREE CITY 86 62 83 58 / 40 50 30 10 VIDALIA 95 70 86 69 / 10 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER... GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. &&
Hazardous weather outlook, May 26, 6:31 AM EDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT THU MAY 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. .DISCUSSION... A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA.
In the hours before
Special weather statement, May 26, 1:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT THU MAY 26 2011
GAZ001-002-261800-
108 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 200 PM EDT...
AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND CANYON STATE PARK...MOVING
NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER AND DADE COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CLOUDLAND CANYON STATE PARK...TRENTON...
CHATTANOOGA VALLEY...CHICKAMAUGA...LOOKOUT MOUNTAIN AND FAIRVIEW.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3486 8526 3480 8552 3486 8554 3499 8537
3499 8527 3499 8526
TIME...MOT...LOC 1708Z 240DEG 25KT 3485 8548Special weather statement, May 26, 1:35 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT THU MAY 26 2011
GAZ005-012-261800-
135 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GORDON COUNTIES UNTIL 200 PM EDT...
AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF REDBUD...MOVING NORTHEAST AT
40 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GORDON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE REDBUD...AUDUBON...OAKMAN...
NICKELSVILLE...CARTERS...RAMHURST AND CHATSWORTH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3480 8475 3464 8465 3457 8465 3444 8493
3446 8497
TIME...MOT...LOC 1735Z 213DEG 34KT 3453 8489Special weather statement, May 26, 1:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT THU MAY 26 2011
GAZ001-261830-
152 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DADE COUNTY UNTIL 230 PM EDT...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STEPHENSVILLE...MOVING
NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TRENTON...STEPHENSVILLE...NEW ENGLAND...MORGANVILLE...
HOOKER AND WILDWOOD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8546 3499 8536 3498 8536 3489 8543
3482 8558 3482 8559 3492 8560 3499 8555
3499 8547
TIME...MOT...LOC 1752Z 228DEG 26KT 3484 8563The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:28 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 47 min |
| May 26, 3:17 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 43 min |
| May 26, 5:16 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 44 min |
| May 26, 1:08 PM EDT | Special Weather Statement | FFC | Dade | 52 min |
| May 26, 1:35 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Dade | 38 min |
| May 26, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 52 min |
| May 26, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| May 26, 2:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 26, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 32 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 44 min |
| May 26, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Union | 44 min |
| May 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 33 min |
| May 26, 3:29 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| May 26, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 39 min |
| May 26, 3:37 PM EDT | Special Weather Statement | FFC | Floyd | 23 min |
| May 26, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| May 26, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 40 min |
| May 26, 3:52 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 38 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 45 min |
| May 26, 4:20 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| May 26, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 38 min |
| May 26, 4:29 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| May 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Union | 61 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fulton | 46 min |
| May 26, 4:55 PM EDT | Tornado Warning | FFC | Union | 32 min |
| May 26, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 34 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 45 min |
| May 26, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| May 26, 5:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| May 26, 5:22 PM EDT | Tornado Warning | FFC | Towns | 38 min |
| May 26, 5:25 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 35 min |
| May 26, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 49 min |
| May 26, 5:32 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 28 min |
| May 26, 5:35 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| May 26, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 22 min |
| May 26, 5:38 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 26, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 33 min |
| May 26, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more | 40 min |
| May 26, 5:53 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 26, 5:56 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 34 min |
| May 26, 6:01 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 29 min |
| May 26, 6:21 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 39 min |
| May 26, 6:25 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 35 min |
| May 26, 6:26 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Monroe, Rockdale | 34 min |
| May 26, 6:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| May 26, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 42 min |
| May 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 39 min |
| May 26, 6:39 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| May 26, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 41 min |
| May 26, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| May 26, 6:53 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Hall | 22 min |
| May 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 32 min |
| May 26, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more | 41 min |
| May 26, 7:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| May 26, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 50 min |
| May 26, 7:40 PM EDT | Special Weather Statement | FFC | Hancock | 50 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 33 min |
| May 26, 7:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 26, 7:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.